I am 54 years old and suffer from anxiety disorder. Every morning I wake up feeling weak and tired even though I get 8 to 10 hours of sleep. I went to my PCP and she did blood work and said, everything looked fine except my Vitamin D was low, she gave me 50,000 iu of vitamin D to take once a week for six weeks along with calcium, but I still feel weak and tired everyday. I take Xanax 1mg., but I only take it when I really need it. I use to break it in half and take it before going to bed, but I stopped that over six months ago. Does anyone know what might be causing this weak tired feeling ?
Welcome to the MedHelp forum!
If you have been diagnosed with Vit D deficiency then it will be sometime before you can really start feeling well again. Hence continue the treatment and see. The other possibility is a sleep disorder. Even though you sleep the customary 7-8 hours, if the sleep pattern is not correct you will get up not feeling fresh. Anemia and hypothyroidism are the next possibilities you should look at. Diabetes as you say has been ruled out. It is difficult to comment beyond this at this stage. Please discuss these possibilities with your doctor.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.